MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL PEDIATRIC FEEDING TUBE; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL PEDIATRIC FEEDING TUBE; DH CPK NG TUBES
Model Number 40-8226
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pneumothorax (2012); Abdominal Distention (2601)
Date of Event 11/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 09-dec-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported via fda medwatch/fda user facility report # mw (b)(4) the following information: nasojejunal (nj) tube clogged and was flushed with viokace to help resolve.Later that evening patient noted to have abdominal distention.X-ray revealed fractured tube and pneumoperitoneum.Patient went to or for repair of the bowel and removal [of] the nj tube." additional information received 22-nov-2022 stated the device was in place on day-1.Unfortunately, the patient required surgical intervention.".
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30167129, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 12-jan-2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL PEDIATRIC FEEDING TUBE
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key15974345
Report Number9611594-2022-00151
Device Sequence Number17891834
Product Code KNT
UDI-Device Identifier00350770460352
UDI-Public00350770460352
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number40-8226
Device Catalogue NumberN/A
Device Lot Number30167129
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIOKACE
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale